# SDR AALA2009012200006

- Difficulty date: December 31, 2008
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, CUSP CRACKED AT STATION 218 THRU ALIGNMENT HOLE.  REPLACED CUSP SHEET FROM STATION 218 TO 237.
